SciELO - Scientific Electronic Library Online

vol.50 issue1A Compact trace theorem for domains with external cuspsAmalgamation Property in Quasi-Modal algebras author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




  • Have no cited articlesCited by SciELO

Related links

  • Have no similar articlesSimilars in SciELO


Revista de la Unión Matemática Argentina

Print version ISSN 0041-6932


MOHAMMAD, Ali J.  and  HASSAN, Amal K.. Simultaneous approximation by a new sequence of Szãsz-beta type operators. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp.31-40. ISSN 0041-6932.

In this paper, we study some direct results in simultaneous approximation for a new sequence of linear positive operators of Szãsz-Beta type operators. First, we establish the basic pointwise convergence theorem and then proceed to discuss the Voronovaskaja-type asymptotic formula. Finally, we obtain an error estimate in terms of modulus of continuity of the function being approximated.

Keywords : Linear positive operators; Simultaneous approximation; Voronovaskaja-type asymptotic formula; Degree of approximation; Modulus of continuity.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License